# SDR ASOA2015081013600

- Difficulty date: August 10, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, ANGLE AT RBL 36 IS CRACKED AT PREVIOUS REPAIR.  REMOVED ANGLE AT FS 484.0, RBL 36 IAW SRM 51-42-21.  FABRICATED, DRILLED, LOCATED AND INSTALLED ANGLE, PN 601R-53-41-1940-2 IAW REO 601R-53-41-1940, REV-- DATED 2015/08/13, GREO 601R-53-41-059, REV B DATED 2009/09/16, SRM 51-24-21, 51-40-11, 51-42-21.  REO 601R-53-41-1940, REV HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
